# SDR VNAA202407260001

- Difficulty date: July 26, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 29,494 hours, 22,628 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: CC6738809
- Condition: Gouged
- Location: Zone 100
- Part time: 29,494 hours, 22,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD, AFT BAGGAGE BAY TRACK P/N CC670-38809-1 ROLLER GUIDE, LOWER, FWD, DOOR SURROUND, HAS TWO GOUGES ON THE I/B SIDE OF THE OPENING ROUGHLY 0.60" LONG AND 0.050" WIDE. BLENDED IAW CRJ 700 SRM 51-12-00 USING A 20:1 RATIO. NOMINAL THICKNESS .080" AND MINIMUM THICKNESS IS .078". EDDY CURRENT FOUND NO INDICATIONS DETECTED. ALODINED WITH BONDERITE M-CR 1132 LOT: PB 34457792 M48241 EXP: 11-02-25 AND PRIMED WITH BATCH: 8473347011 EXP: 02/26 AREAS WORKED IAW CRJ 700 SRM 51-21-11 AND 51-25-06. RESTORED FINISH OF THE RE WORKED AREA A023 PER SRM 51-21-16. ALL COMPLETED IAW MHIRJ REO 670-53-61-2315.
